# SDR HEEA083427

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,507 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Control Module
- Part number: AMS44
- Part serial: 1718
- Condition: Intermittent
- Location: Nr 2 Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMM NR 2 AUDIO ON RT SIDE IS INTERMITTENT.
